# SDR CX7A194J8

- Difficulty date: June 21, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N304CE
- Make and model: Saab 340B
- Aircraft serial: 340B198
- Aircraft time: 24,478 hours, 27,382 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 1734362450
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT TAILPIPE HOT AND TRIPLE CHIME DOES NOT TEST.  FOUND DURING PREFLIGHT.  REPLACED WIRES IN 5 O'CLOCK SENSOR.
